Turnitin
降AI改写
早检测系统
早降重系统
Turnitin-UK版
万方检测-期刊版
维普编辑部版
Grammarly检测
Paperpass检测
checkpass检测
PaperYY检测
The bounded curvature conjecture
S Klainerman, I Rodnianski, J Szeftel - Inventiones mathematicae, 2015 - Springer
This is the main paper in a sequence in which we give a complete proof of the bounded L^ 2
L 2 curvature conjecture. More precisely we show that the time of existence of a classical …
L 2 curvature conjecture. More precisely we show that the time of existence of a classical …
Regularity of wave-maps in dimension 2+ 1
J Sterbenz, D Tataru - Communications in Mathematical Physics, 2010 - Springer
Regularity of Wave-Maps in Dimension 2 + 1 Page 1 Digital Object Identifier (DOI) 10.1007/s00220-010-1062-3
Commun. Math. Phys. 298, 231–264 (2010) Communications in Mathematical Physics …
Commun. Math. Phys. 298, 231–264 (2010) Communications in Mathematical Physics …
Universality of the blow-up profile for small type II blow-up solutions of the energy-critical wave equation: the nonradial case
Following our previous paper in the radial case, we consider type II blow-up solutions to the
energy-critical focusing wave equation. Let W be the unique radial positive stationary …
energy-critical focusing wave equation. Let W be the unique radial positive stationary …
Soliton resolution along a sequence of times for the focusing energy critical wave equation
In this paper, we prove that any solution of the energy-critical wave equation in space
dimensions 3, 4 or 5, which is bounded in the energy space decouples asymptotically, for a …
dimensions 3, 4 or 5, which is bounded in the energy space decouples asymptotically, for a …
Energy dispersed large data wave maps in 2+ 1 dimensions
J Sterbenz, D Tataru - Communications in Mathematical Physics, 2010 - Springer
In this article we consider large data Wave-Maps from\mathbb R^ 2+ 1 into a compact
Riemannian manifold (M, g), and we prove that regularity and dispersive bounds persist as …
Riemannian manifold (M, g), and we prove that regularity and dispersive bounds persist as …
Two-bubble dynamics for threshold solutions to the wave maps equation
J Jendrej, A Lawrie - Inventiones mathematicae, 2018 - Springer
We consider the energy-critical wave maps equation R^ 1+ 2 → S^ 2 R 1+ 2→ S 2 in the
equivariant case, with equivariance degree k ≥ 2 k≥ 2. It is known that initial data of …
equivariant case, with equivariance degree k ≥ 2 k≥ 2. It is known that initial data of …
On the soliton resolution for equivariant wave maps to the sphere
R Côte - Communications on Pure and Applied Mathematics, 2015 - Wiley Online Library
We consider finite energy corotational wave maps with target manifold. We prove that for a
sequence of times, they decompose as a sum of decoupled harmonic maps in the light cone …
sequence of times, they decompose as a sum of decoupled harmonic maps in the light cone …
Characterization of large energy solutions of the equivariant wave map problem: I
R Côte, CE Kenig, A Lawrie, W Schlag - American Journal of …, 2015 - muse.jhu.edu
We consider $1 $-equivariant wave maps from ${\Bbb R}^{1+ 2}\to {\Bbb S}^ 2$. For wave
maps of topological degree zero we prove global existence and scattering for energies …
maps of topological degree zero we prove global existence and scattering for energies …
Attractors of nonlinear Hamiltonian partial differential equations
This is a survey of the theory of attractors of nonlinear Hamiltonian partial differential
equations since its appearance in 1990. Included are results on global attraction to …
equations since its appearance in 1990. Included are results on global attraction to …
The threshold theorem for the (4+ 1)-dimensional Yang–Mills equation: An overview of the proof
SJ Oh, D Tataru - Bulletin of the American Mathematical Society, 2019 - ams.org
This article is devoted to the energy critical hyperbolic Yang–Mills equation in the $(4+ 1) $-
dimensional Minkowski space, which is considered by the authors in a sequence of four …
dimensional Minkowski space, which is considered by the authors in a sequence of four …